Just a bit concerned
Why yes, it will apparently!
Ask your doctor before using carBAMazepine together with ARIPiprazole. Using these medications together may cause ARIPiprazole to be less effective. If you take both medications together, tell your doctor if you have an increase in psychotic symptoms. You may need a dose adjustment if you take both medications. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
I told you already @Ish - YES
Tegretol reduces the other medications levels - its not just Abilify.
Other medications are affected as well, includng birth control pills, etc…
Your doctor should have made the adjustments and raised your Abilify already
Tegretol eats about 70 percent of Abilify!
I know because I was taking both of these meds at the same time, for a long time.
And I only take 5mg. I will talk to my doc.
Really! THt is great. I’m going to look into this.
No, wave is saying that it reduces the effectiveness of abilify by 70%.
Oh! I thought it meant side effects. Oh dear. That was a close call then XD
Yes! You’d need to up your dosage. L-theanine has been a miracle supplement for me in reducing abilify side effects. That and a low powered bcomplex.
Thanks although this is very confusing. I’ll try to make sense of it lol